Tylenol Children's Cold & Cough Nighttime Suspension Liquid

When your child is sick, all you want to do is make them feel better by providing them with effective relief from their cold symptoms. You just want them to be able to get back to normal…

Try Children’s Tylenol Cold & Cough Nighttime liquid. Providing relief of runny nose, sneezing, dry cough, fever, sore throat pain, and aches and pains, this liquid will help your child rest, and with the peace of mind that they are feeling better—you will be able to rest too.

For children 6-11 years. For effective relief of:
  • Runny nose
  • Dry cough
  • Fever
  • Sore throat pain
  • Aches and pain
Format: Liquid

Medicinal Ingredients: Each 5 mL contains:
  • Pain reliever: acetaminophen, 160 mg
  • Cough suppressant: dextromethorphan hydrobromide, 5 mg
  • Antihistamine: diphenhydramine hydrochloride, 6.25 mg
Non-Medicinal Ingredients (alphabetical): Children’s TYLENOL® Cold & Cough Nighttime Liquid: carboxymethylcellulose sodium, cellulose, citric acid, corn syrup, D&C yellow no. 10, FD&C blue no. 1, flavour, glycerin, polysorbate 60, propylene glycol, purified water, sodium benzoate, sorbitol, xanthan gum.

Caution: DO NOT use this product in children under 6 years old. Keep out of reach of children. DO NOT GIVE with other products containing any of these ingredients, salicylates or other cough/cold or pain/fever medications. DO NOT exceed the single and maximum daily dose. Overdose may cause severe or possibly fatal liver damage. May cause drowsiness or excitability. Do not use when child is engaged in activities requiring mental alertness. Do not give this product if your child is taking sedatives or tranquilizers without first talking to a doctor. Do not use to sedate a child. Do not use with a topically applied product that also contains diphenhydramine. Consult a healthcare practitioner before use if your child:
  • has serious kidney or liver disease
  • has glaucoma, difficulty in urination, asthma or chronic lung diseases (such as chronic bronchitis)
  • is on other medication, including natural health products, prescription drugs or nonprescription drugs.
Consult a healthcare practitioner if fever lasts more than 3 days, sore throat pain lasts more than 2 days, or symptoms last more than 5 days. If symptoms worsen, or are accompanied by a high fever (>38°C) or the production of thick yellow/green phlegm, talk to a healthcare practitioner. Do not use if your child is allergic to any of the ingredients. Discontinue use if allergic reactions such as wheezing, rash or itching develop. Side effects may include: allergic reaction, breathing difficulties, convulsions, drowsiness, hallucinations, and rapid heart rate.

Drug Interaction Precaution: Do not give this product if your child is taking a monoamine oxidase inhibitor (MAOI, certain drugs for depression, psychiatric or emotional conditions), or for 2 weeks after stopping the MAOI. If you are uncertain if your child’s prescription drug contains an MAOI, talk to a doctor before giving this product.

In Case of Overdose: contact a doctor or Poison Control Centre immediately, even if you do not notice any possible signs or symptoms such as increased sweating, nausea, vomiting, stomach pain, and loss of appetite.

WARNING: Do not use if carton is open or if printed bottle neck band or inner foil seal is broken. Store at room temperature, 15 - 30°C (59 - 86°F).


Should you require consultation with a pharmacist, you may contact our Well.ca Pharmacist. Please read the label, warnings and inserts provided by the manufacturer and consult your healthcare professional when purchasing medications or natural health products to be sure the product is right for you.

Unfortunately, due to the nature of this item, we cannot accept any returns, click here for more information.
We are only able to ship this item to Canadian customers.
No Information Provided

Other Tylenol Products

next Prev
Rated 4 out of 5 by from Gross taste It worked great but it was a pain to get my son to take it. He just hated the taste and the last thing I wanted to do with a sick and tired kid is try to get him to swallow this. I wish it came in other flavours. Or even better a chewable.
Date published: 2019-01-30
Rated 5 out of 5 by from Helped our lil guy a lot Our poor lil guy was dealing with a very bad cold with a cough and this product helped him sleep comfortably and feel better.
Date published: 2018-04-05
Rated 5 out of 5 by from Children's TYLENOL® Cold & Cough Nighttime This product relieves runny nose, sneezing, dry cough, fever, sore throat pain, and aches and pains, this liquid will help your child rest, and with the peace of mind that they are feeling better-you will be able to rest too. I recommended this for some of my friends kids.
Date published: 2017-07-03
Rated 5 out of 5 by from Works great! The youngest in our family is always sick, and we find that this works the best for him, and helps him sleep through the night when he's sick.
Date published: 2015-03-31
Rated 5 out of 5 by from Finally got some rest! This product came in handy when my son was sick with a cold. Gave it to him before bed and we all got some rest that night.
Date published: 2016-02-04
Rated 5 out of 5 by from Excellent cold product Tylenol Cough and Cold for children have worked effectively for my kids when they have a cough cold or fever symptoms and
Date published: 2018-07-13
Rated 5 out of 5 by from Great product Great product, quickly relieves cold and cough. Helps kids to to get back to normal.
Date published: 2018-03-30
Rated 3 out of 5 by from good Anything that helps make the kids feel better is a plus in my books.
Date published: 2017-07-12
  • y_2020, m_10, d_21, h_16
  • bvseo_bulk, prod_bvrr, vn_bulk_3.0.12
  • cp_1, bvpage1
  • co_hasreviews, tv_0, tr_10
  • loc_en_CA, sid_51632, prod, sort_[SortEntry(order=RELEVANCE, direction=DESCENDING)]
  • clientName_wellca
  • bvseo_sdk, p_sdk, 3.2.1
  • CLOUD, getReviews, 3.99ms
  • REVIEWS, PRODUCT